The drug in question behaves in many ways, like all cytotoxic drugs. Since it is used in the treatment of cancer, it is necessary to study the interaction between Navelik and other drugs with special attention. Since in the process of therapy the probability of thrombosis increases, the doctor - the oncologist necessarily appoints the patient anticoagulants. Given the high individual profile of the peak coagulability of blood in the case of cancer pathology, and also based on the potential for increased interaction of antitumor drugs with oral anticoagulants, it is necessary to constantly monitor their percentage in the patient's blood and periodically check the level of coagulation.
Categorically contraindicated joint use of the drug Navelik and phenytoin. Such a tandem can cause convulsions in the body, as there is a decrease in the level of absorption of phenytoin in the mucosa of the digestive tract. The same reaction can be expected from the patient's body in the case of Navelik's interaction with such drugs as doxorubicin, cisplatin, bleomycin, daunorubicin, vincristine, carboplatin, methotrexate, vinblastine and carmustine.
When the drug under consideration interacts with the vaccine used to treat yellow fever, a secondary generalized infection can be obtained that can lead to a lethal outcome.
It is not necessary to appoint live attenuated vaccines together with antitumor drugs. This combination increases the risk of fatal damage to the patient with a generalized disease. Especially this probability increases against the background of antitumor therapy in case of a decrease in the body's defenses. In this situation, other activated vaccines should be used (for example, against poliomyelitis).
With extreme caution use a combination of Navelik and cyclosporine (similarly with etoposide, tacrolimus and doxorubicin). Such a combination can especially affect the decrease in immunity, which entails the development of lymphoproliferation.
As a result, the neurotoxicity of itraconazole increases - this reaction appears due to a decrease in the activity of metabolism in the liver. The same reaction is provided by the combined use of the drug and mitomycin C.